MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON PLUS TAP-ON(DNA) G136; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON PLUS TAP-ON(DNA) G136; SCALER, ULTRASONIC
Catalog Number G136
Medical Device Problem Codes Restricted Flow rate (1248); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron plus g136, they allege that they have low water flow and the insert is heating up.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Evaluation tech: (b)(4).W4d water sol, iso valve build up/debris.Debris buildup in the water solenoid.Cracked auxiliary foot pedal connector on the power drive board.Debris buildup in the handpiece cable, worn steri-mate handpiece.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hpc-02/15.Hp-01/15.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON PLUS TAP-ON(DNA) G136
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23310316
Report Number2424472-2025-00137
Device Sequence Number5135167
Product Code ELC
UDI-Device IdentifierD00381840011
UDI-PublicD00381840011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG136
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown